Skip to Content
Skip to main content
e

Professor Anthony Rawlins
Honorary Professor - Maths

Filter

Rawlins, AD. (2019) 'Radiation by a dielectric wedge'.Mathematics in the spirit of Joe Keller. INI Cambridge. [unpublished]

Conference paper | Cite

Rawlins, AD. (2012) 'High frequency diffraction of an electromagnetic plane wave by an imperfectly conducting rectangular cylinder'. Journal of Engineering Mathematics, 76 (1). pp. 157 - 180. ISSN: 0022-0833

Journal article | Open Access Link | Cite

Rawlins, AD. (2011) 'The method of finite-product extraction and an application to Wiener-Hopf theory'. IMA Journal of Applied Mathematics, 77 (4). pp. 590 - 602. ISSN: 0272-4979

Journal article | Open Access Link | Cite

Rawlins, AD. (2011) 'A note on a camouflage pursuit problem'. The Quarterly Journal of Mechanics and Applied Mathematics, 64 (1). pp. 47 - 56. ISSN: 0033-5614

Journal article | Open Access Link | Cite

Rawlins, AD. (2010) 'High frequency diffraction of an electromagnetic plane wave by an imperfectly conducting rectangular cylinder'.Days on Diffraction (DD). St. Petersburg. 8 - 11 June. IEEE. pp. 142 - 146.

Conference paper | Open Access Link | Cite

Kaplunov, J., Voloshin, V. and Rawlins, AD. (2010) 'Uniform asymptotic behaviour of integrals of Bessel functions with a large parameter in the argument'. The Quarterly Journal of Mechanics and Applied Mathematics, 63 (1). pp. 57 - 72. ISSN: 0033-5614

Journal article | Open Access Link | Cite

Rawlins, AD. (2009) 'Asymptotics of a right-angled impedance wedge'. Journal of Engineering Mathematics, 65 (4). pp. 355 - 366. ISSN: 0022-0833

Journal article | Open Access Link | Cite

Rawlins, AD. (2007) 'Wave propagation in a bifurcated impedance-lined cylindrical waveguide'. Journal of Engineering Mathematics, 59 (4). pp. 419 - 435. ISSN: 1573-2703

Journal article | Open Access Link | Cite

Morgan, JD. and Rawlins, AD. (2007) 'An iterative approach to scattering by edges and wedges'. Wave Motion, 44 (3). pp. 176 - 204. ISSN: 0165-2125

Journal article | Cite

Rawlins, AD. (2007) 'Approximate boundary conditions for diffraction by thin transmissive media'. ZAMM - Journal of Applied Mathematics and Mechanics, 87 (10). pp. 711 - 714. ISSN: 0044-2267

Journal article | Open Access Link | Cite

Rawlins, AD. (2005) 'The optimum orientation of an absorbing barrier'. Proceedings of The Royal Society A: Mathematical, Physical and Engineering Sciences, 461 (2060). pp. 2369 - 2383. ISSN: 1364-5021

Journal article | Open Access Link | Cite

Barton, PG. and Rawlins, AD. (2005) 'Diffraction by a half-plane in a moving fluid'. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (3). pp. 459 - 479. ISSN: 1464-3855

Journal article | Open Access Link | Cite

Rawlins, AD. (2004) 'A note on point source diffraction by a wedge'. Journal of Applied Mathematics, 2004 (1). pp. 85 - 89. ISSN: 1110-757X

Journal article | Open Access Link | Cite

Rawlins, AD. and Ul-Hassan, M. (2003) 'Wave propagation in a waveguide'. ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 83 (5). pp. 333 - 343. ISSN: 0044-2267

Journal article | Cite

Barton, PG. and Rawlins, AD. (1999) 'Acoustic diffraction by a semi-infinite plane with different face impedances'. The Quarterly Journal of Mechanics and Applied Mathematics, 52 (3). pp. 469 - 487. ISSN: 0033-5614

Journal article | Cite

Rawlins, AD. (1999) 'Diffraction by, or diffusion into, a penetrable wedge'. Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 455 (1987). pp. 2655 - 2686. ISSN: 1364-5021

Journal article | Cite

Ul-Hassan, M. and Rawlins, AD. (1999) 'Sound radiation in a planar trifurcated lined duct'. Wave Motion, 29 (2). pp. 157 - 174. ISSN: 0165-2125

Journal article | Cite

Rawlins, AD. and McIver, P. (1998) 'Diffraction by a thick half-plane with an absorbent end face'. Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 454 (1980). pp. 3167 - 3182. ISSN: 1364-5021

Journal article | Cite

Ul-Hassan, M. and Rawlins, AD. (1998) 'Two problems of waveguides carrying mean fluid flow'. Journal of Sound and Vibration, 216 (4). pp. 713 - 738. ISSN: 0022-460X

Journal article | Cite

Rawlins, AD. (1997) 'Two waveguide trifurcation problems'. Mathematical Proceedings of the Cambridge Philosophical Society, 121 (3). pp. 555 - 573. ISSN: 0305-0041

Journal article | Cite

Ul-Hassan, M. and Rawlins, AD. (1997) 'Radiation from a two-dimensional duct'. Canadian Journal of Physics, 75 (6). pp. 375 - 384. ISSN: 0008-4204

Journal article | Cite

McIver, P. and Rawlins, AD. (1995) 'Diffraction by a rigid barrier with a soft or perfectly absorbent end face'. Wave Motion, 22 (4). pp. 387 - 402. ISSN: 0165-2125

Journal article | Open Access Link | Cite

Rawlins, AD. (1995) 'A note on the Euler-Maclaurin sum formula'. ZAMM - Journal of Applied Mathematics and Mechanics, 75 (1-12). pp. 481 - 483. ISSN: 0044-2267

Journal article | Cite

Rawlins, AD. (1995) 'A bifurcated circular waveguide problem'. IMA Journal of Applied Mathematics, 54 (1). pp. 59 - 81. ISSN: 0272-4960

Journal article | Open Access Link | Cite

McIver, P. and Rawlins, AD. (1993) 'Two-dimensional wave scattering problems involving parallel-walled ducts'. The Quarterly Journal of Mechanics and Applied Mathematics, 46 (1). pp. 89 - 116. ISSN: 0033-5614

Journal article | Cite

McIver, P. and Rawlins, AD. (1992) 'Scattering of water waves by a pair of semi-infinite barriers'. Journal of Applied Mechanics, 59 (4). pp. 1023 - 1025. ISSN: 0021-8936

Journal article | Cite

Rawlins, AD. (1992) 'A note on polynomial diagonalization and Wiener Hopf factorization of 2 × 2 matrices'. ZAMM - Journal of Applied Mathematics and Mechanics, 72 (8). pp. 373 - 375. ISSN: 0044-2267

Journal article | Cite

Rawlins, AD. (1991) 'A note on the calculus of variations'. International Journal of Mathematical Education in Science and Technology, 22 (1). pp. 158 - 160. ISSN: 0020-739X

Journal article | Open Access Link | Cite

Rawlins, AD., Meister, E. and Speck, F-O. (1991) 'Diffraction by an acoustically transmissive or an electromagnetically dielectric half-plane'. Mathematical Methods in the Applied Sciences, 14 (6). pp. 387 - 402. ISSN: 0170-4214

Journal article | Open Access Link | Cite

Meister, E., Rawlins, AD. and Speck, F-O. (1991) 'Double-knife EDGE problems with elastic/plastic type screens'. Integral Equations and Operator Theory, 14 (3). pp. 373 - 389. ISSN: 0378-620X

Journal article | Cite

Rawlins, AD. (1990) 'Diffraction of an E- or H-polarized electromagnetic plane-wave by a right-angle wedge with imperfectly conducting faces'. The Quarterly Journal of Mechanics and Applied Mathematics, 43 (2). pp. 161 - 172. ISSN: 0033-5614

Journal article | Cite

Rawlins, AD. (1989) 'A Green's function for diffraction by a rational wedge'. Mathematical Proceedings of the Cambridge Philosophical Society, 105 (1). pp. 185 - 192. ISSN: 0305-0041

Journal article | Open Access Link | Cite

Rawlins, AD. (1989) 'Spherical wave diffraction by rational wedges'. Proceedings of the Royal Irish Academy. Section A. Mathematical and Physical Sciences, 89 (2). pp. 235 - 253. ISSN: 0035-8975

Journal article | Cite

Rawlins, AD. (1989) 'Note on the roots of f(z)= J0(z)−iJ1(z)'. The Quarterly of Applied Mathematics, 47 (2). pp. 323 - 324. ISSN: 0033-569X

Journal article | Cite

Rawlins, AD. (1988) 'Matrix Wiener-Hopf problems'. Journal of Sound and Vibration, 124 (3). pp. 583. ISSN: 0022-460X

Journal article | Cite

Rawlins, AD. (1987) 'On the roots of a Bessel function equation (Solution)'. SIAM Review, 29 (2). pp. 301 - 302. ISSN: 0036-1445

Journal article | Open Access Link | Cite

Rawlins, AD. (1987) 'Cylindrical wave diffraction by a rational wedge'. Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 411 (1841). pp. 285 - 303. ISSN: 1364-5021

Journal article | Open Access Link | Cite

Rawlins, AD. (1987) 'Plane-wave diffraction by a rational wedge'. Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 411 (1841). pp. 265 - 283. ISSN: 1364-5021

Journal article | Cite

Rawlins, AD. (1986) 'On the roots of Bessel function equation (Problem)'. SIAM Review, 28 (2). pp. 232 - 233. ISSN: 0036-1445

Journal article | Open Access Link | Cite

Rawlins, AD. (1986) 'Matrix Wiener–Hopf–Hilbert factorisation'. SIAM Journal on Applied Mathematics, 46 (1). pp. 133 - 139. ISSN: 0036-1399

Journal article | Open Access Link | Cite

Rawlins, AD. (1985) 'A note on Weiner-Hopf matrix factorization'. The Quarterly Journal of Mechanics and Applied Mathematics, 38 (3). pp. 433 - 437. ISSN: 0033-5614

Journal article | Open Access Link | Cite

Rawlins, AD. (1985) 'Note on the capacitance of two closely separated spheres'. IMA Journal of Applied Mathematics, 34 (1). pp. 119 - 120. ISSN: 0272-4960

Journal article | Cite

Rawlins, AD. (1984) 'The solution of a mixed boundary value problem in the theory of diffraction'. Journal of Engineering Mathematics, 18 (1). pp. 37 - 62. ISSN: 0022-0833

Journal article | Open Access Link | Cite

Rawlins, AD. (1983) 'Two legendre polynomial identities'. Siam Review, 25 (4). pp. 569 - 569. ISSN: 0036-1445

Journal article | Open Access Link | Cite

Rawlins, AD. (1983) 'The field of a spherical wave reflected from a plane absorbent surface expressed in terms of an infinite series of Legendre polynomials'. Journal of Sound and Vibration, 89 (3). pp. 359 - 363. ISSN: 0022-460X

Journal article | Cite

Rawlins, AD. (1983) 'Note on a result of Morse and Bolt'. Journal of Sound and Vibration, 89 (3). pp. 365 - 369. ISSN: 0022-460X

Journal article | Open Access Link | Cite

Rawlins, AD. (1983) 'The edge field behaviour for the problem of the diffraction of a line source by a soft/hard half plane'. ZAMM - Journal of Applied Mathematics and Mechanics, 63 (3). pp. 211 - 212. ISSN: 0044-2267

Journal article | Cite

Rawlins, AD. (1981) 'The explicit Wiener-Hopf factorisation of a special matrix'. ZAMM - Journal of Applied Mathematics and Mechanics, 61 (10). pp. 527 - 528. ISSN: 0044-2267

Journal article | Cite

Rawlins, AD. (1981) 'Note on a paper by Liu on the scattering of water waves by a pair of semi-infinite barriers'. Journal of Applied Mechanics, 48 (3). pp. 656. ISSN: 0021-8936

Journal article | Cite

Rawlins, AD. (1981) 'Scattering of water waves by a pair of semi-infinite barriers'. Journal of Applied Mechanics, 48 (3). pp. 656 - 656. ISSN: 0021-8936

Journal article | Cite

Brunel University London
Kingston Lane
Uxbridge
Middlesex UB8 3PH

Tel: +44 (0)1895 274000

Fax: +44 (0)1895 232806

Security: +44 (0)1895 255786

Directions to the campus

Brunel.ac.uk uses cookies to make our site better for you. By clicking on or navigating this site, you accept our use of cookies in accordance with our cookie policy.

Close this message